Feeling AWFUL after coming off Nystatin

Home The Candida Forum Candida Questions Feeling AWFUL after coming off Nystatin

This topic contains 0 replies, has 1 voice, and was last updated by  doravanil 5 years, 1 month ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #113666

    doravanil
    Member
    Topics: 4
    Replies: 8

    So, it’s been a little over a week since I’ve been off of Nystatin (I was on it for a month). My ND wants me to hold off of going back on it until we get back results of a stool test so she can get a better idea of what we’re dealing with in terms off the candida and what our best method of attack should be. Problem is, I feel like crap and have the last couple of days. I haven’t changed hardly anything about my eating as I really wasn’t itching to have the candida return full force, but I’ve been feeling bouts of nausea (nope, not pregnant), brain fog and more of what feel like adrenal fatigue symptoms even though I’m treating that and don’t really have a reason for that to come out of nowhere.

    Did I piss off the candida and discontinue the Nystatin too soon? Has anyone else ever experienced something like this? Or has my strict candida diet pissed off my already struggling adrenals and now they’re giving me what for? I am seriously confused. Or could it just be the flu coming on?

    Thanks!

Viewing 1 post (of 1 total)

The topic ‘Feeling AWFUL after coming off Nystatin’ is closed to new replies.